# SDR SWAA2024120272805

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N8659D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36901
- Aircraft time: 33,181 hours, 16,090 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Condition: Inoperative
- Location: Zn 600 Right Win
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS WOULDNT RETRACK TO ZERO 0. FLAPS STAYED AT TWO 2<[01] R&R RIGHT WING FLAP TORQUE TUBE SUPPORT ASSEMBLY PER AMM 27-51-59;[02] R&R #8 FLAP SKEW SENSOR PER AMM 27-59-01
